# SDR DXTA2008101303303

- Difficulty date: October 12, 2008
- Submitted: October 13, 2008
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 7,750 hours, 6,403 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS BRAKES LEFT PEDAL MOVES ABOUT 1 INCH THEN GRABS, RIGHT PEDAL MOVES .5 INCH THEN GRABS.
